# SDR 9609032289

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289US
- Make and model: Boeing 727251
- Aircraft serial: 21377
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH ON LANDING GEAR EXTENSION, THE NOSE GEAR DOOR LIGHT DID NOT ILLUMINATE AND NO AURAL INDICATION.  RECYCLED GEAR AND ALL INDICATIONS WERE NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  TPA MAINTENANCE LUBRICATED NOSE GEAR AND PERFORMED MAINTENANCE CHECK, CHECKED OK.
